Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2003, Issue 3, Pages 93-101
http://dx.doi.org/10.1155/S1024123X03210012

Study of a least-squares-based algorithm for autoregressive signals subject to white noise

School of Quantitative Methods and Mathematical Sciences (QMMS), University of Western Sydney, Penrith South DC, NSW 1797, Australia

Received 16 October 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Xing Zheng, “Study of a least-squares-based algorithm for autoregressive signals subject to white noise,” Mathematical Problems in Engineering, vol. 2003, no. 3, pp. 93-101, 2003. https://doi.org/10.1155/S1024123X03210012.